Electron. J. Diff. Eqns. Vol. 1994(1994), No. 05, pp. 1-4.
David J. Diller
Abstract: In this note, we consider entropy solutions to scalar conservation laws with unbounded initial data. In particular, we offer an extension of Kruzkhov's uniqueness proof (see ).
Submitted June 12, 1994. Published July 19, 1994.
Math Subject Classification: 35L60, 35L65
Key Words: Burger's Equation, Entropy Solution, Scalar Conservation Law.
Show me the PDF file (121 KB), TEX file, and other files for this article.